# SDR GTIA1000142

- Difficulty date: November 10, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 15,644 hours, 7,497 cycles
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Bs 2936-2992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN AFT ENTRANCE AREA FROM STA 2936 TO STA 2992, -Y120, LATERAL SHEAR PLATE WITH CORROSION.  REPLACED FUSELAGE LATERAL SHEAR PLATE FROM STA 2936 BETWEEN -Y116 AND -Y133 DUE TO CORROSION IAW SRM 51-72-11 PAR 4 AND 6. INSTALLED SOLID RIVETS IAW SRM 51-42-11, PAR 6B. INSTALLED HI-LOCKS IAW SRM 51-42-11 PAR 7B. INSTALLED BLIND RIVETS IAW SRM 51-42-11, PAR 13D.
